# SDR CA110425004

- Difficulty date: April 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- System (JASC): 2720 · Rudder Control System
- Part: Carriage
- Part number: 215907045
- Condition: Corroded
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ANNUAL CHECK CURRENTLY IN PROGRESS ON SUBJECT ACFT, TECH FOUND CORROSION ON THE CO-PILOT RT PEDAL CARRIAGE.  IT HAS BEEN ALREADY REWORKED, A DAMAGE LOCATION HAVE BEEN REPORTED, IAW INSTRUCTIONS PROVIDED FOR PREVIOUS RUDDER PEDAL ASSEMBLIES EVENTS.
